MAUDE Adverse Event Report: Bard Peripheral Vascular, Inc. Seeker Crossing Support; Support Catheter

Bard Peripheral Vascular, Inc. Seeker Crossing Support; Support Catheter
Catalog Number SK13518
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, prior to a recanalization procedure using a seeker catheter, the patient presented with aso in the left lower limb.A v18 guidewire was selected for recanalization, and a seeker stylet was used in conjunction with it.Upon deployment of the seeker catheter, a crease was observed on the distal portion of the catheter, preventing the v18 guidewire from passing through the distal tip.As a result, recanalization of the lesion could not be performed with the device.The guidewire was unable to pass through the distal tip.The procedure was completed using another device.There was no patient contact.
 
Additional Manufacturer Narrative
H11: this supplemental report is submitted to correct an error in the previously submitted reports.The initial mdr is listed an incorrect manufacturing location (g1).The correct manufacturing location for this device is future matrix interventional.No new event information is being reported in this supplement.Manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: received one seeker crossing support catheter.Upon visual evaluation, one seeker device was received for evaluation in two segments, along with product packaging.The first segment consists of the distal portion of the device, including the distal tip and marker.The second segment was the remaining portion of the catheter and hub.On functional testing, it appears the location of the break may have been the location of the reported kink, as flattening can be seen to the break end of each returned segment.No functional testing was performed due to the nature of the complaint.One electronic photo was received and reviewed.The photo shows a healthcare professional holding a seeker catheter, with a slight kink observed near the distal tip.Therefore, the investigation is confirmed for the reported material deformation as kink was noted on the catheter.Also, the investigation is confirmed for the identified detachment as device was returned in two segments.However, the investigation is inconclusive for the reported guidewire insertion as functional testing was not performed due to device returned condition.A definitive root cause for the reported material deformation, device device incompatibility and identified detachment issue could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G1, g3 section a through f : the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Seeker Crossing Support
Common Device Name
Support Catheter
Manufacturer (Section D)
Bard Peripheral Vascular, Inc.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
Futurematrix Interventional
1605 enterprise street
athens 75751
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50492798
Report Number2020394-2026-02261
Device Sequence Number21360025
Product Code DQY
UDI-Device Identifier00801741067884
UDI-Public(01)00801741067884(17)270903(10)93WK0025
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K103367
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSK13518
Device Lot Number93WK0025
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/15/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date08/28/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown